Discussions By Condition: Hair conditions

Hair loss on Thyroid medication

Posted In: Hair conditions 1 Replies
  • Posted By: Anonymous
  • June 23, 2010
  • 08:03 PM

ive suffered from hyperthyroid for the past 6 years. I am always on and off on my meds. Well I am now taking PTU 300 mg aday. Ever since ive been on ptu for the past month i am having periods twice a month (heavy) Always Tired, And what bothers me the most Alot of hair loss, Its to the point that i cant pick up my hair in a ponytail because you can see my scalp. my hair has become very greasy and thin... Is any body going thru this... I wonder if its the side effects of the PTU ???

Reply Flag this Discussion

1 Replies:

  • I'm sorry to hear about your sufferings. Did you mention this problem with your physician who prescribed the medication to you?
    luket84 4 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?